Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

icdi24

Member
  • Posts

    22
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

Profile Information

  • Gender
    Male
  1. Hi, I've started using cortaid(cortisone cream) on a rash on my arms and was wondering if anyone who has used some type of cortisone cream also put moisturizer on the area ? Wondering if it was advisable, or would have a negative affect. Thanks
  2. Hi this may seem obvious, or lazy, to people in countries outside of America, but can anyone provide a formula to figure out what my mg/kg/day would be. I am 175 pounds, how many k would that be ?
  3. Hi, I am just starting my second month. My first month I was taking amneestam, but this month I recieved Claravis ? I assume this is ok, am I right ? Is it the same exact drug but with a different name ?
  4. I have my end of month 1 derm appointment next tuesday. The office sets it up so you have your follow up 30 days after your srcipt is filled. However, when I go to the derms on the 30th day(next tuesday), only then will he give me the paperwork for my bloodwork(as he did in the first month). The problem is, even if I do the bloodwork immediately, it takes two days for the results. My last pill is on the day of the appointment, so I will have to miss some days of accutane. I phoned the office and
  5. Hi Mischa, Thanks for stopping by my log. I am (hopefully) coming down off my IB. It definetely is not fun, but as you said, i am kind of glad to be fighting through it and closer to being done with it. Remember, not everyone gets one, so maybe you will be lucky. But if you do, just remember that it is the low point, and everything from there is slowly moving up.
  6. Hey, thanks for stopping my log. That's a great way to think about it, hopefully this will be the worst our skin will ever be. I also noticed my nose and forehead was very oily last week, but honestly that only lasted two, maybe three days. Now it is dry and I assume getting dryer. I haven't had many of the flakes you talk about, but I am sure I have seen people say you can gently rub them off with a wet washcloth.
  7. Thank for the kind words, Tasukete80 & MischaLatte. It is a very nice thought. My IB has definitely calmed down alot. It started to emerge last Friday (Jan. 26) and was full blown Monday Tuesday and Wednesday. My chin was really bad. But by Thursday some of the pimples on my chin started to dry up, but still looked bad. Instead of all white heads I had something of a hardened puss. The hardened puss was still pretty unattractive, but after how bad my skin had look a few days before, I too
  8. Hey, I started the day before you so I will try and keep track of your log. I was doing great the first 5 days, but the honeymoon ended and now I am about 3 or 4 days into a pretty nasty IB. Anyway, best of luck ..
  9. looks like you are starting to see some improvements, thats great. My bacne is also drying out nicely. My face is in the middle of an IB. Strange because, my back was way worse than my face. Anyway....Goodluck.
  10. nice, I was hoping to find someone starting on the same day. Best of luck. Do you have any idea how long your course will be?
  11. Wow - I am in full IB mode right now, at least I hope this is my IB, because this is terrible. I even called out of work. I have a LOT of huge whiteheads(crusty ones and fresh ones, in clusters) on my chin that hurt and are not going anywhere. I am even having trouble opening my mouth because it so uncomfortable. Hopefully this passes soon. Anyway, the pimples on my back seem to be drying, which is strange because the ones on my face really aren't and my face is still oily during the day(dry a
  12. DAY 8 - My chin is broken out badly, and the pimples HURT. They are the fleshy red kinds with one or more hard whiteheads on them. I have about 7 whiteheads on my chin alone. Worse than that I have a few red makrks where I can see more whiteheads pushing there way to the surface. Also noticed I was very oily today. This sucks.
  13. Hey, I seem to have similiar acne to you(on the face, more serious on the back) and started on the 22nd, so I'm a little behind you. I am getting a breakout now on my chin, it is worse than I usually ever have, but Im not sure if it is my IB or the fact that I stopped using topicals right as I started my course. I am only on 40mg's a day, and I imagine I will move up to 80 next month. Good Luck. My Accutane Log
×